Advances in Pure Mathematics

Vol.1 No.3(2011), Paper ID 5186, 4 pages

DOI:10.4236/apm.2011.13009

 

A Note on Convergence of a Sequence and Its Applications to Geometry of Banach Spaces

 

Hemant Kumar Pathak

 

 

Copyright © 2011 Hemant Kumar Pathak et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


H. Pathak, "A Note on Convergence of a Sequence and Its Applications to Geometry of Banach Spaces," Advances in Pure Mathematics, Vol. 1 No. 3, 2011, pp. 33-41. doi: 10.4236/apm.2011.13009.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.